# SDR QXEA2020030200119

- Difficulty date: February 29, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 42,864 hours, 45,114 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617305
- Part serial: K0879
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 18,806 hours, 20,319 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING GEAR UP ON T/O, MASTER CAUTION #2 ENG HYD PUMP CAME ON FOR ABOUT 1 SECOND. GEAR REMAINED STATIONARY WHILE THE MASTER CAUTION WAS ON. AFTER MASTER CAUTION WENT AWAY, GEAR RETRACTED AS NORMAL. PRESSURE WAS NOT ABLE TO BE OBSERVED WITH CAUTION ON BUT WAS AROUND 3,000 PSI FOR REMAINDER OF FLIGHT. REMOVED FROM SERVICE. PER MTX REQUEST, R&R #2 ENGINE DRIVEN PUMP IAW Q400 AMM 29-11-01-000/400-801.  ALSO, DUE TO HISTORY, R&R #2 ENGINE HYD WARNING PRESSURE SWITCH IAW Q400 29-30-16-000/400-801. BLED #2 HYD SYSTEM AND RAN #2 ENGINE. PRESSURE/QUANTITY NORMAL. #2 ENG HYD PUMP CAUTION DID NOT ILLUMINATE. NO OTHER DEFECTS NOTED AT THIS TIME. AIRCRAFT RETURNED TO SERVICE.
